# SDR 2016F00213

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N124GP
- Make and model: Beech 1900C
- Aircraft serial: UB23
- Aircraft time: 35,836 hours, 45,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066318
- Condition: Blew Out
- Location: Cockpit
- Part time: 35,836 hours, 45,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

A PORTION OF THE COPILOT SIDE WINDOW DEPARTED THE AIRCRAFT DURING CLIMB AT 15,000 FT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  UPON INSPECTION, THE AIRFRAME STRUCTURE AND WINDOW FLANGE WERE NOT DAMAGED.  THE REMNANTS OF THE EXISTING WINDOW WERE REMOVED, AND A NEW WINDOW WAS INSTALLED IN ACCORDANCE WITH THE MANUFACTURERS MAINTENANCE MANUAL.
